Theraflu Combo Daytime and Nighttime Severe Cold Relief Powder, Honey Lemon Flavor, 12 Count, 6 Daytime + 6 Nighttime
Product Price
$13.48
Product Review Score
4.36 out of 5 stars
118 reviewsProduct Summary
THERAFLU Cold Relief COMBO PACK Day & Night Packets Honey Lemon Exp 01/2027. This item is new and sealed in the box
We found the best options for you
When you order through these links, we may earn a commission at no additional cost to you.
Additional Product Details
- 6 packets of Theraflu Daytime Severe Cold Relief Honey Lemon Flavor Powder and 6 packets of Nighttime Severe Cold Relief Honey Lemon Flavor Powder
- The hot liquid provides a effect. Perfect for day or night
- For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
- Theraflu Severe Cold Relief comes in refreshing green tea and honey lemon flavors
- Theraflu Nighttime Severe Cold Relief comes in honey lemon, chamomile, and white tea flavors
- Both can be taken every 4 hours, while symptoms persist. Do not take more than 6 daytime packets or more than 5 nighttime packets in 24 hours unless directed by a doctor
- Theraflu Severe Cold Relief daytime formula contains Acetaminophen 500 mg and Dextromethorphan HBr 20 mg, and nighttime contains Acetaminophen 650 mg, Diphenhydramine and HCl 25 mg
- Theraflu Nighttime Severe Cold Relief formula contains Acetaminophen 650 mg and Diphenhydramine HCl 25 mg
- HSA and FSA eligible product
Our Policies
- Secure Checkout
- Guaranteed safe & secure
- Fast Shipping
- Fast shipping to your doorstep
You might also like...